I have been told for about 15 years I have either depression or anxiety but I just don`t feel that is the case. I recently have been put on Metformin for my Diabetes and I have the sensation of loosing my balance, tired, jittery feeling,blurred vision, and when I lay on my side it almost feels like my heart skips, kinda like a bubble pops in my heart area? if that makes sense. When I have a bad day I can`t think of anything else other than what could be wrong with me, it just keeps in my head. I had a cat scan a few years back (without contrast) and they said everything was normal. I have been put on zoloft, then lexapro ,they didn`t help at all. I`m so tired of it as alot of times it effects doing things as I`m afraid I will have a panic attack. Please anyone have any advise I would greatly appreciate it, as I don`t know maybe it is just anxiety, I`d just like to know as they are very real symtoms.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?